# SDR MALA010398

- Difficulty date: March 9, 2001
- Submitted: April 13, 2001
- Operation: Air carrier
- Aircraft: N89XJ
- Make and model: Saab SF340A
- Aircraft serial: 089
- System (JASC): 3040 · Windshield/Door Rain/Ice Removal
- Part: Motor
- Condition: Failed
- Location: Windshield Wiper
- Stage of operation: CL
- How discovered: O
- Nature of condition: P
- Precautionary procedure: A

## Discrepancy

DURING FLIGHT 3387, FIRST OFFICER WINDSHIELD WIPER WOULD NOT SHUT OFF IN FLIGHT, PULLED CIRCUIT BREAKER. MAINTENANCE REPLACED RT WINDSHIELD WIPER MOTOR RELAY (12ME). WITH SERVICEABLE UNIT. OPS CHECK GOOD AT THIS TIME. REMOVED FROM DMR, MAINTENANCE NOTIFIED.
